# SDR ASOA2016062315137

- Difficulty date: June 23, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT FAILS PULL TEST.  LUBRICATED THE OVERWING EXIT IAW AMM 12-20-52-640-802 AND 52-21-00-720-801. OPS CHECKED GOOD.
